Asian Journal of Mathematics

Volume 17 (2013)

Number 4

Eigenvalues of Hecke operators on Hilbert modular groups

Pages: 729 – 758

DOI: http://dx.doi.org/10.4310/AJM.2013.v17.n4.a10

Authors

Roelof W. Bruggeman (Department of Mathematics, Utrecht University, Utrecht, The Netherlands)

Roberto J. Miatello (FaMAF, Universidad Nacional de Córdoba, Argentina)

Keywords

automorphic representations, Hecke operators, Hilbert modular group, Plancherel measure, Sato-Tate measure

2010 Mathematics Subject Classification

11F41, 11F60, 11F72, 22E30

Full Text (PDF format)